# SDR ABXA200910020049

- Difficulty date: September 25, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 49,383 hours, 38,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHT BATTERIES ARE DEAD.  REMOVED AND REPLACED BOTH EMERGENCY LIGHT BATTERY PACKS IAW B767 AMM 33-51-07-2.
